# SDR DALA2025052103920

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FWD END OF SEAT TRACK @ FR20, RBL43, WL151. REMOVED AND REPLACED SEAT TRACK BETWEEN FR 19+9" TO FR 30+9", RBL 43, WL 151 IAW A220 ASRP BD500-A-J51-42-20-00AAA-078A-A AND BOMBARDIER DWG C02312600 REV: E CORRECTED REF: ASRP BD500-A-J51-42-21-00AAA-78A-A. (LP# 0970375)
